# SDR 03FDEA00705

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 45,633 hours, 16,615 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS 3 ELEV OFF LIGHT & NR 3 HYD SYS QTY LOSS, EN ROUTE.  ACCOMPLISHED RED TABS AND LANDED ATL.  MANUFACTURED HYDRAULIC LINE AND ACCOMPLISHED REPAIR PER M/M 20-10-01-02, PRESSURIZED NUMBER THREE HYDRAULIC SYSTEM AND LEAK CHECKED GOOD.  COMPLIED WITH EA NR 8-2912-71222 PART 1.  NOTE ITEM GENERATED DUE TO FAILED HYD LINE IN NR 3 SYSTEM REPAIRED AS NOTED ABOVE.
